Alert archive / Arkansas / Tornado Warnings in 2008

Tornado Warning 18, NWS Little Rock, AR

February 5, 2008Fulton County, Sharp County, Arkansas

NWS Little Rock, AR issued this tornado warning at Feb 5, 2008, 6:38 PM CST for Fulton County, Sharp County, Arkansas. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 5, 2008, 6:38 PM CST (00:38 UTC)
Expired
Feb 5, 2008, 7:30 PM CST
In force
52 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Fulton County, AR, Sharp County, AR

The radar

The Little Rock radar (KLZK), 176 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 5, 6:55 PM CSTTORNADOE Ash Flat, ARTORNADO ON HWY 354 EAST OF ASH FLAT. HOMES DAMAGED.
Feb 5, 7:00 PM CSTTORNADOHighland, ARHIGHLAND FIRE DEPT. DESTROYED
Feb 5, 7:00 PM CSTTORNADOS Ash Flat, AR167 S OF ASH FLAT CLOSED. TREES AND POWER LINES DOWN ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 12:39 PM CSTTornado WatchSPC7 hr
Feb 5, 2:08 PM CSTTornado Watch PDSSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
446 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 060038
TORLZK
ARC049-135-060130-
/O.NEW.KLZK.TO.W.0018.080206T0038Z-080206T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
638 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN FULTON COUNTY IN NORTH CENTRAL ARKANSAS
  NORTHERN SHARP COUNTY IN NORTH CENTRAL ARKANSAS

* UNTIL 730 PM CST

* AT 635 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES
  SOUTHWEST OF ASH FLAT...MOVING NORTHEAST AT 60 MPH.

* THE TORNADO WILL BE NEAR...
  ASH FLAT AROUND 645 PM CST...
  CHANNEL PARK...LAKE THUNDERBIRD AROUND 650 PM CST...
  HARDY...CHEROKEE PARK...CHEROKEE VILLAGE...LAKE SEQUOYAH AROUND 655
  PM CST...

&&

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST TUESDAY EVENING 
FOR ARKANSAS.

LAT...LON 3649 9138 3637 9126 3633 9126 3618 9146
      3604 9168 3620 9167 3621 9170 3626 9171
      3626 9176 3634 9172 3651 9143
TIME...MOT...LOC 0038Z 227DEG 52KT 3615 9171

$$

46
1 follow-up statement
000 
WWUS54 KLZK 060058
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
657 PM CST TUE FEB 5 2008

ARC049-135-060130-
/O.CON.KLZK.TO.W.0018.000000T0000Z-080206T0130Z/
FULTON AR-SHARP AR-
657 PM CST TUE FEB 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR NORTHERN
SHARP AND EASTERN FULTON COUNTIES...

AT 652 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR ASH FLAT...
MOVING NORTHEAST AT 50 MPH.

HOUSES HAVE BEEN DAMAGED IN ASH FLAT. 

OTHER LOCATIONS INCLUDED IN THE WARNING INCLUDE BUT ARE NOT LIMITED 
TO HARDY AND WIRTH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST TUESDAY EVENING
FOR ARKANSAS.

IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER NOW
&&

LAT...LON 3649 9138 3637 9126 3633 9126 3621 9144
      3618 9155 3621 9170 3626 9171 3626 9176
      3634 9172 3651 9143
TIME...MOT...LOC 0057Z 225DEG 45KT 3631 9151

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Feb 5, 5:47 PM CST, 51 minutes earlier.

Area forecast discussion, Feb 5, 5:47 PM CST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
547 PM CST TUE FEB 5 2008

.AVIATION...
SHOWERS AND SEVERE THUNDERSTORMS WITH SCATTERED TORNADOES WILL
CONTINUE THROUGH AT LEAST 06Z ACROSS MUCH OF ARKANSAS. COLD FRONT
WILL MOVE THROUGH THE AREA TONIGHT. WINDY CONDITIONS ARE EXPECTED
BEHIND THE FRONT THROUGH WEDNESDAY. IFR CONDITIONS EXPECTED AT
TIMES.

&&

.PREV DISCUSSION... /ISSUED 259 PM CST TUE FEB 5 2008/

SHORT TERM...TODAY THROUGH TUESDAY NIGHT
CONVECTION NOW STARTING TO DEVELOP OVER WESTERN ARKANSAS...AS
UPPER LEVEL ENERGY MOVES INTO THE STATE. STORMS WILL CONTINUE TO
DEVELOP AND MOVE NORTHEAST ACROSS THE CWA. REPORTS OF QUARTER SIZE
HAIL HAVE BEEN RECEIVED FROM THE STORMS ACROSS THE WESTERN PORTION
OF THE CWA.

THE MAIN CONCERN THIS AFTERNOON AND EARLY EVENING WILL BE LONG LIVED
SUPERCELL FORMATION...WITH THE POSSIBILITY OF TORNADOES. THESE
STORMS WILL DEVELOP AND MOVE NORTHEAST ACROSS THE REGION. STRONG
WINDS AND HAIL MAY ALSO BE ASSOCIATED WITH THESE STORMS.

THE LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL
CONTINUE TO MOVE TOWARDS THE REGION TONIGHT. THE FRONT WILL MOVE INTO THE
STATE...FOCUSING THUNDERSTORM DEVELOPMENT IN THE FORM OF A SQUALL
LINE. CONVECTION WILL MOVE ACROSS THE REGION AND EXIT THE STATE TO
THE EAST...ALLOWING A DRY SLOT TO SET UP OVER THE STATE FOR EARLY WEDNESDAY.

LONG TERM...WEDNESDAY THROUGH TUESDAY
HE LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT SHOULD BE EAST OF
THE STATE BY WEDNESDAY. HIGH PRESSURE WILL BUILD INTO THE REGION
BEHIND THE FRONT...BRINGING A RETURN OF DRY WEATHER TO THE NATURAL
STATE. A WEAK UPPER LEVEL SYSTEM WILL MOVE ACROSS THE STATE THURSDAY
AND THURSDAY NIGHT...BRINGING A WIND SHIFT AND AN INCREASE IN CLOUD
COVER TO THE AREA. NO PRECIPITATION IS EXPECTED WITH ITS PASSING. A
SERIES OF UPPER LEVEL DISTURBANCES WILL CONTINUE TO MOVE TOWARDS THE
STATE...BUT WITH LACK OF MOISTURE...KEPT THE FORECAST DRY THROUGH
SUNDAY NIGHT. A SURFACE LOW IS EXPECTED TO DEVELOP OVER TEXAS AND
MOVE EAST THROUGH THE BEGINNING OF THE WORK WEEK. PRECIP ENTERS THE
FORECAST ON SUNDAY NIGHT...BUT STILL SOME QUESTION ABOUT WHETHER
TEMPERATURES WILL DROP LOW ENOUGH TO ALLOW FOR SNOW. KEPT PRECIP IN
THE FORECAST SUNDAY NIGHT THROUGH TUESDAY.

TEMPERATURES WILL DROP TO BELOW NORMAL LEVELS ON WEDNESDAY...AS COLD
AIR IS USHERED IN BEHIND THE PASSING FRONT. TEMPERATURES WILL
GRADUALLY RETURN TO NEAR NORMAL LEVELS THROUGH THE WEEKEND. WILL
CONTINUE TO MONITOR GUIDANCE FOR OVERNIGHT TEMPERATURES ON
SUNDAY...AS THERE IS A QUESTION ON HOW MUCH THEY WILL DROP.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     40  45  26  50 /  80  10  10  10
CAMDEN AR         43  51  33  56 /  70  10  10  10
HARRISON AR       33  41  26  49 /  40  10  10  10
HOT SPRINGS AR    40  49  31  54 /  50  10  10  10
LITTLE ROCK   AR  43  50  31  52 /  70  10  10  10
MONTICELLO AR     45  52  33  55 /  90  10  10  10
MOUNT IDA AR      38  47  30  54 /  30  10  10  10
MOUNTAIN HOME AR  36  41  24  49 /  60  10  10  10
NEWPORT AR        42  47  27  50 /  80  10  10  10
PINE BLUFF AR     44  51  32  54 /  80  10  10  10
RUSSELLVILLE AR   38  43  28  51 /  40  10  10  10
SEARCY AR         42  49  28  51 /  80  10  10  10
STUTTGART AR      44  51  30  52 /  80  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

&&

AVIATION...51
Hazardous weather outlook, Feb 5, 10:35 AM CST, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1035 AM CST TUE FEB 5 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-061100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1035 AM CST TUE FEB 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

AN OUTBREAK OF SEVERE THUNDERSTORMS IS ANTICIPATED THIS AFTERNOON
AND EVENING.

ALL INTERESTS IN ARKANSAS ARE URGED TO MONITOR WEATHER
BULLETINS...AND SHOULD BE PREPARED TO TAKE PROTECTIVE SAFETY
MEASURES AS REQUIRED.

A COLD FRONT...APPROACHING EXTREME NORTHWEST ARKANSAS LATE THIS
MORNING...IS FORECAST TO ACCELERATE EASTWARD DURING THE AFTERNOON
AND EVENING HOURS.  AHEAD OF THIS BOUNDARY...UNSEASONABLY WARM AND
MOISTURE CONDITIONS PREVAILED.

UPPER LEVEL ENERGY...NOW OVER EASTERN TEXAS...IS FORECAST TO MOVE
NORTHEASTWARD THIS AFTERNOON AND EVENING. THIS FEATURE WILL PROVIDE
LARGE SCALE LIFT...TO OVERCOME A CAPPING INVERSION ACROSS THE REGION.

THE FRONT WILL FOCUS THUNDERSTORM DEVELOPMENT AS IS ACCELERATES
EASTWARD. THUNDERSTORMS ARE EXPECTED TO DEVELOP QUICKLY...AND WILL
LIKELY ORGANIZE INTO A SQUALL LINE.

FORECAST VERTICAL PROFILES OF TEMPERATURE...MOISTURE...AND WIND
INDICATE THAT ATMOSPHERIC CONDITIONS ARE QUITE FAVORABLE FOR THE
DEVELOPMENT OF SUPERCELL THUNDERSTORMS. DAMAGING WIND GUSTS ARE
EXPECTED WITH THESE STORMS.  ALSO...THESE STORMS WILL HAVE THE
POTENTIAL TO PRODUCE TORNADOES.

THIS IS A DEVELOPING SITUATION...SO STAY TUNED TO LATER FORECASTS
FROM YOUR NATIONAL WEATHER SERVICE CONCERNING SEVERE WEATHER
POTENTIAL THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND TONIGHT.

&&

ADDITIONAL INFORMATION CONCERNING THIS SEVERE WEATHER SITUATION CAN
BE FOUND AT THE NWS LITTLE ROCK WEB SITE . GO TO HTTP://WEATHER.GOV
AND CLICK ON CENTRAL ARKANSAS....THEN FEB 5 /SEVERE OUTBREAK/.

55/57/46

In the hours before

Local storm report, Feb 5, 3:03 PM CST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
303 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             PINDALL                 36.06N 92.87W
02/05/2008  E0.75 INCH       SEARCY             AR   LAW ENFORCEMENT

            WIND ESTIMATED AT 60 MPH.

&&

55
Local storm report, Feb 5, 4:24 PM CST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
424 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             HON                     34.93N 94.18W
02/05/2008  E1.75 INCH       SCOTT              AR   LAW ENFORCEMENT

&&

219
Local storm report, Feb 5, 5:19 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
519 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TORNADO          1 N WONDERVIEW          35.33N 92.73W
02/05/2008                   CONWAY             AR   TRAINED SPOTTER

            A TORNADO WAS REPORTED ON THE GROUND NORTH OF WONDERVIEW.

&&

57
Local storm report, Feb 5, 5:21 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
521 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TORNADO          GASSVILLE               36.28N 92.49W
02/05/2008                   BAXTER             AR   TRAINED SPOTTER

            SPOTTERS REPORTED A TORNADO MOVING AWAY FROM GASSVILLE
            TOWARD MOUNTAIN HOME.

&&

57
Local storm report, Feb 5, 5:52 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
552 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TORNADO          CLINTON                 35.58N 92.45W
02/05/2008                   VAN BUREN          AR   TRAINED SPOTTER

            SPOTTER WATCHING TORNADO IN TOWN OF CLINTON

&&

51
Local storm report, Feb 5, 6:06 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
606 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TORNADO          GASSVILLE               36.28N 92.49W
02/05/2008                   BAXTER             AR   BROADCAST MEDIA

            MOBILE HOME PARK DAMAGED. POWER POLES BLOCKING ROAD
            THROUGH TOWN.

0510 PM     TSTM WND DMG     CARDEN BOTTOMS          35.15N 93.01W
02/05/2008                   YELL               AR   AMATEUR RADIO

            TREES DOWN IN CARDEN BOTTOMS. DAMAGE TO TWO STRUCTURES.

0500 PM     TORNADO          N OLA                   35.03N 93.22W
02/05/2008                   YELL               AR   TRAINED SPOTTER

            TORNADO ON THE NORTH SIDE OF OLA. TREE LIMBS DOWN AND A
            BARN DAMAGED.

0516 PM     TORNADO          CLEVELAND               35.42N 92.71W
02/05/2008                   CONWAY             AR   AMATEUR RADIO

            DEBRIS IN AIR

&&

51

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:08 PM CSTTornado WarningLZKIzard52 min
Feb 5, 6:14 PM CSTTornado WarningLZKGrant, Jefferson, Pulaski46 min
Feb 5, 6:17 PM CSTSevere Thunderstorm WarningLZKFaulkner, Pulaski, Saline58 min
Feb 5, 6:22 PM CSTSevere Thunderstorm WarningLZKClark, Ouachita38 min
Feb 5, 6:26 PM CSTFlash Flood WarningLZKNewton3 hr
Feb 5, 6:28 PM CSTTornado WarningLZKMonroe, Prairie, Woodruff47 min
Feb 5, 6:34 PM CSTSevere Thunderstorm WarningLZKDallas, Grant56 min
Feb 5, 6:42 PM CSTSevere Thunderstorm WarningLZKLonoke33 min
Feb 5, 6:42 PM CSTSevere Thunderstorm WarningLZKCleburne, Van Buren33 min
Feb 5, 7:05 PM CSTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Independence, Jefferson, Lonoke, Sharp and 1 more55 min
Feb 5, 7:07 PM CSTSevere Thunderstorm WarningLZKPrairie38 min
Feb 5, 7:33 PM CSTTornado WarningLZKLonoke, Prairie27 min
Feb 5, 7:43 PM CSTSevere Thunderstorm WarningLZKJackson, Monroe, Prairie, Woodruff47 min
Feb 5, 7:48 PM CSTTornado WarningLZKMonroe27 min
Feb 5, 7:57 PM CSTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Jefferson, Lincoln63 min
Feb 5, 8:07 PM CSTTornado WarningLZKJefferson, Lincoln38 min
Feb 5, 8:17 PM CSTSevere Thunderstorm WarningLZKDesha, Drew58 min
Feb 5, 8:29 PM CSTTornado WarningLZKArkansas46 min
Feb 5, 8:31 PM CSTSevere Thunderstorm WarningLZKMonroe29 min
Feb 5, 8:56 PM CSTTornado WarningLZKMonroe19 min
Feb 5, 8:59 PM CSTSevere Thunderstorm WarningLZKArkansas22 min
Feb 5, 9:17 PM CSTSevere Thunderstorm WarningLZKDesha28 min
Feb 6, 11:40 AM CSTRiver Flood WarningLZKJackson, Woodruff25 days

Nearby

Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.